# SDR DALA2019031901802

- Difficulty date: March 13, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 73,804 hours, 22,977 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Rig
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 1R SLIDE LIGHT. CORRECTIVE ACTION: FOUND RETRACTABLE DOOR (KNUCKLE KNOCKER) OUT OF RIG RIGGED PER AMM 52-11. REARMED 1R DOOR IN REF. TO AMM 52-11. DOOR ADJ. OK VERIFIED SAFETY PIN REMOVAL. OPS CK GOOD OF SLIDE LIGHT. (0983395)
